Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The range of a vector-valued measure


Author: Kurt Helmes
Journal: Proc. Amer. Math. Soc. 45 (1974), 309-310
MSC: Primary 28A45
DOI: https://doi.org/10.1090/S0002-9939-1974-0352396-1
MathSciNet review: 0352396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof is given that the weak closure of the range of a totally nonatomic vector-valued measure is convex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45

Retrieve articles in all journals with MSC: 28A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0352396-1
Keywords: Vector measures, totally nonatomic
Article copyright: © Copyright 1974 American Mathematical Society